# SDR ASAA01800010

- Difficulty date: January 12, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING LINE CHECK, OVERWING EMERGENCY EXIT IDENTIFIER LIGHTS WERE DETERMINED TO BE INOPERATIVE.  REPLACED LIGHT BULBS AND ASSOCIATED BATTERY PACKS.  LIGHTS THEN OPERATED PROPERLY.  (M)
